CSpace
anewneighborhoodunionconditionforhamiltoniangraphs
Wei B(卫兵); Zhu YJ(朱永津)
1997
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume13Issue:2Pages:187
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50255
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wei B,Zhu YJ. anewneighborhoodunionconditionforhamiltoniangraphs[J]. actamathematicasinicanewseries,1997,13(2):187.
APA 卫兵,&朱永津.(1997).anewneighborhoodunionconditionforhamiltoniangraphs.actamathematicasinicanewseries,13(2),187.
MLA 卫兵,et al."anewneighborhoodunionconditionforhamiltoniangraphs".actamathematicasinicanewseries 13.2(1997):187.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[卫兵]'s Articles
[朱永津]'s Articles
Baidu academic
Similar articles in Baidu academic
[卫兵]'s Articles
[朱永津]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[卫兵]'s Articles
[朱永津]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.